# SDR FDEA201202150585

- Difficulty date: February 15, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 150823716
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-418, RBL 24, SEAT TRACK SUPPORT CORRODED.  REMOVED CORRODED SUPPORT IAW SRM 51-40-02.   INSTALLED NEW SUPPORT IAW SRM 51-40-02.  MAJOR REPAIR.
